Previous |  Up |  Next


Title: Sixty years of Professor Miroslav Novotný (English)
Author: Novák, Vítězslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 32
Issue: 2
Year: 1982
Pages: 338-343
Category: history
MSC: 01A70
idZBL: Zbl 0498.01015
idMR: MR654066
DOI: 10.21136/CMJ.1982.101806
Date available: 2008-06-09T14:48:31Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_32-1982-2_13.pdf 958.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo